# SDR CALA9800569

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP FLANGE UPPER AND LOWER SURFACE OF FLOORBEAM CORRODED AT FS 360, RBL 10 TO LBL 18.  THE CORRODED AREA WAS CUT OUT, A FLOORBEAM REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8 AND 51-10-2.
